MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; CART WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; CART WASHER/DISINFECTOR
Model Number 5052
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee experienced a bruise on her arms and a concussion after the panel of their amsco 5052 single-chamber washer-disinfector fell.The employee was given zofran.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the top panel was loose due to a missing screw which obstructed the door from opening completely.To resolve the issue, the technician reinstalled the top panel.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
CART WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20556337
Report Number9680353-2024-00035
Device Sequence Number8979974
Product Code MEC
UDI-Device Identifier00724995192969
UDI-Public(01)00724995192969(11)231221
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5052
Device Catalogue NumberFH14043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown